Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 293, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2010, 8:17 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2010, 8:17 PM MDT (02:17 UTC)
- Expired
- Jul 18, 2010, 9:00 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The Rapid City radar (KUDX), 154 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:19 PM MDT | HAIL 1 | 9 S Gordon, NE | GROUND IS WHITE WITH HAIL. |
| Jul 18, 8:28 PM MDT | HAIL 1.75 | 5 S Gordon, NE | QUARTER TO GOLFBALL HAIL COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 7:08 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2476 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
699 WUUS53 KLBF 190217 SVRLBF NEC031-161-190315- /O.NEW.KLBF.SV.W.0293.100719T0217Z-100719T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... NORTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 915 PM MDT * AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF CLINTON...OR 7 MILES SOUTHEAST OF RUSHVILLE...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AROUND 825 PM MDT. GORDON AROUND 830 PM MDT. SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 850 PM MDT. HOOVER LAKE AROUND 855 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 20 MILE MARKER 110 AND HIGHWAY 27 MILE MARKER 230. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4299 10164 4249 10221 4299 10267 TIME...MOT...LOC 0217Z 218DEG 31KT 4271 10231 WIND...HAIL 60MPH 1.75IN $$ ROBERG
3 follow-up statements
023 WWUS53 KLBF 190224 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 924 PM CDT SUN JUL 18 2010 NEC031-161-190315- /O.CON.KLBF.SV.W.0293.000000T0000Z-100719T0315Z/ SHERIDAN NE-CHERRY NE- 824 PM MDT SUN JUL 18 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 915 PM MDT... AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...OR 5 MILES SOUTH OF GORDON...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AROUND 840 PM MDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 20 MILE MARKER 110. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4299 10164 4249 10221 4299 10267 TIME...MOT...LOC 0224Z 226DEG 40KT 4275 10220 WIND...HAIL 60MPH 1.75IN $$ ROBERG
310 WWUS53 KLBF 190248 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 948 PM CDT SUN JUL 18 2010 NEC161-190258- /O.CAN.KLBF.SV.W.0293.000000T0000Z-100719T0315Z/ SHERIDAN NE- 848 PM MDT SUN JUL 18 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4299 10164 4262 10206 4299 10208 TIME...MOT...LOC 0248Z 231DEG 30KT 4287 10199 $$ NEC031-190315- /O.CON.KLBF.SV.W.0293.000000T0000Z-100719T0315Z/ CHERRY NE- 848 PM MDT SUN JUL 18 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CHERRY COUNTY UNTIL 915 PM MDT... AT 844 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...OR 10 MILES EAST OF GORDON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL AFFECT RURAL AREAS OF NORTHWESTERN CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4299 10164 4262 10206 4299 10208 TIME...MOT...LOC 0248Z 231DEG 30KT 4287 10199 WIND...HAIL 60MPH 1.00IN $$ ROBERG
435 WWUS53 KLBF 190300 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1000 PM CDT SUN JUL 18 2010 NEC031-190310- /O.CAN.KLBF.SV.W.0293.000000T0000Z-100719T0315Z/ CHERRY NE- 900 PM MDT SUN JUL 18 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM MDT. LAT...LON 4299 10164 4262 10206 4299 10208 TIME...MOT...LOC 0300Z 231DEG 30KT 4292 10187 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:10 PM MDT, 6 hours 7 minutes earlier.
Area forecast discussion, Jul 18, 2:10 PM MDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT SUN JUL 18 2010
.SYNOPSIS...
ANALYSIS OF THE 19Z SURFACE DATA SHOWED A FRONT TRACING A
SERPENTINE LINE THROUGH SEVERAL SURFACE LOWS IN KANSAS...WYOMING AND
MONTANA. THE FRONT STRETCHED ACROSS WESTERN NEBRASKA AND WESTERN
KANSAS AND BACK NORTH INTO SOUTH CENTRAL NEBRASKA AND WESTERN
MISSOURI. DEWPOINTS AT OR ABOVE 70F HAD MADE IT BACK INTO SOUTH
CENTRAL AND SOUTHWEST NEBRASKA TO LEXINGTON AND MCCOOK.
SIMILARLY...SATELLITE DERIVED PRECIPITABLE WATER SHOWED A 30+MM
PLUME EXTENDING ACROSS SOUTH CENTRAL AND SOUTHWEST NEBRASKA WITH
LIFTED INDICES AT OR BELOW -4C. IN THE SAME AREA...LAPS DATA SHOWED
SURFACE-BASED CONVECTIVE ENERGY 2500-3500J/KG AND CONVECTIVE
INHIBITION AT OR BELOW 80J/KG.
&&
.SHORT/MEDIUM RANGE...TONIGHT THROUGH WEDNESDAY NIGHT.
WITH THE FRONT HANGING AROUND THE NEBRASKA-KANSAS BORDER AND ON
THE PLAINS OF WYOMING AND COLORADO...THE CHALLENGE WITH THE FORECAST
TODAY IS THE TIMING OF THE NORTH-SOUTH OSCILLATIONS OF THE QUASI-
STATIONARY FRONT AND ANY ASSOCIATED CONVECTION. ONE THING THAT WE
CAN PROBABLY COUNT ON IS THAT VERY UNSTABLE CONDITIONS ARE LIKELY
THROUGH AT LEAST MID-WEEK.
SHORT RANGE PROJECTIONS SHOW SURFACE-BASED CONVECTIVE POTENTIAL
ENERGY ALONG THE FRONT IN SOUTH CENTRAL TO SOUTHWEST NEBRASKA
GENERALLY 2000-3000J/KG. THE RUC SHOWS 4000-5300J/KG WEST OF U.S.
HIGHWAY 83. IN ADDITION...THE CURRENT 0-6KM BULK SHEAR VALUES ARE
40-45KT. HOWEVER...THE RUC ALSO SHOWS CONVECTIVE INHIBITION
SIGNIFICANTLY HIGHER THAN THE CURRENT VALUES INDICATED IN THE
SURFACE LAPS DATA...SO AGAIN THERE IS SOME UNCERTAINTY REGARDING THE
POTENTIAL FOR SEVERE WEATHER WITH THE CONVECTION. YESTERDAY AT THIS
TIME THE SURFACE LAPS DATA SIMILARLY SHOWED MODERATE TO STRONG
INHIBITION... BUT IT ERODED DURING THE LATE AFTERNOON IN THE WARM
AIR. THOUGH MUCH OF CENTRAL AND WESTERN NEBRASKA IS IN A DIFFERENT
AIR MASS...EROSION OF THE CAP AND CONVECTION LIFTING UP OVER THE
FRONT WILL PROBABLY BE SUFFICIENT FOR THUNDERSTORMS TO DEVELOP AND
MOVE NORTHWARD OVER THE FRONT WITH AT LEAST A COUPLE BECOMING
SEVERE. THE BOTTOM LINE IS THAT WE ARE COMFORTABLE FORECASTING
SCATTERED THUNDERSTORMS WITH SEVERE POTENTIAL THIS EVENING.
THEN...AFTER MIDNIGHT...THE LIKELY SCENARIO IS THAT CONVECTION WILL
ORGANIZE INTO A SYSTEM AS IT TRACKS INTO NORTH CENTRAL NEBRASKA WITH
POTENTIAL FOR MODERATE TO HEAVY RAIN. STORMS ARE THEN LIKELY TO
LINGER INTO MONDAY MORNING IN NORTH CENTRAL NEBRASKA ALONG THE SOUTH
DAKOTA BORDER.
MONDAY AFTERNOON...SURFACE-BASED CONVECTIVE POTENTIAL ENERGY
EXCEEDS 4000J/KG ALONG AND JUST NORTH OF THE KANSAS-NEBRASKA BORDER
WITH 0-6KM BULK SHEAR 45-65KT. ONCE AGAIN...THE WEAKNESS IS THE
EXISTENCE OF MARGINALLY HIGH SURFACE-BASED CONVECTIVE INHIBITION
(100-200J/KG)...BUT THAT FALLS BELOW 100J/KG JUST NORTH OF THE
MAXIMUM CONVECTIVE ENERGY. ON THE CONDITION THAT CONVECTION
DEVELOPS...SEVERE THUNDERSTORMS ARE NOT OUT OF THE REALM OF
POSSIBILITY. BETWEEN FORCING ALONG THE FRONT IN SOUTHERN NEBRASKA
AND UPSLOPE FORCING IN THE NEBRASKA PANHANDLE...IT IS DIFFICULT TO
RULE OUT THUNDERSTORM DEVELOPMENT. OUR CURRENT THINKING IS TO KEEP
THE PROBABILITY OF THUNDERSTORMS AT OR BELOW 35 PERCENT FOR MONDAY
NIGHT AND EARLY TUESDAY...BUT HOLD OFF THE MENTION OF SEVERE FOR THE
TIME BEING IN THAT PERIOD.
FOR TUESDAY AND WEDNESDAY...THE FRONT CONTINUES IN SOUTHERN
NEBRASKA AND/OR NORTHERN KANSAS...SOME AFTERNOON OR NIGHTTIME
THUNDERSTORMS SHOULD BE MENTIONED BOTH DAYS.
.EXTENDED...THURSDAY THROUGH SUNDAY.
FRONTAL BOUNDARY WILL CONTINUE TO OSCILLATE BACK AND FORTH
ACROSS THE AREA THURSDAY AND THURSDAY NIGHT...AS UPPER FLOW WILL
REMAIN WESTERLY ALOFT TO THE NORTH OF THE SOUTHERN PLAINS UPPER
LEVEL HIGH PRESSURE SYSTEM. HAVE CONTINUED TSTM CHANCES THROUGH
THURSDAY NIGHT...BUT UPPER FLOW WEAKENS FRIDAY THROUGH SUNDAY...AND
THE FRONT SHOWING SIGNS OF POSSIBLE LIFTING NORTH AS SOUTHERN PLAINS
RIDGE BUILDS NORTH. FOR THESE REASONS HAVE LEFT FRIDAY THROUGH
SUNDAY DRY. TEMPERATURES WILL REMAIN SEASONABLE WARM...WITH HIGHS IN
THE UPPER 80S TO LOWER 90S AND LOWS IN THE 60S. COULD WARM A FEW
DEGREES FOR THE WEEKEND...IF INDEED THE UPPER RIDGE BUILDS NORTH
INTO THE CENTRAL PLAINS.
&&
.AVIATION...
WARM FRONT IS NEARLY STATIONARY EXTENDING WEST TO EAST ACROSS
CENTRAL KS. LOW LEVEL MOISTURE HAS BEEN POOLING TO THE NORTH OF THE
BOUNDARY ACROSS SOUTHERN NEB...WITH DEW PTS SLOWLY RISING. CU/TCU
NOW NOTED ON VISIBLE SATELLITE IMAGERY ACROSS SOUTHEAST WYOMING AND
INTO SOUTHWEST NEB PANHANDLE. TSTMS ARE EXPECTED TO DEVELOP IN THIS
AREA IN THE NEXT 1 TO 2 HRS...WITH ACTIVITY MOVING EAST AND
SOUTHEAST ACROSS THE SOUTHERN NEB PANHANDLE. SCT TSTMS MAY HOLD
TOGETHER AND MOVE INTO SOUTHWEST NEB AFTER 00Z. HAVE INCLUDED CB IN
THE TAF AT KLBF DURING THE EVENING...AS CONFIDENCE IS LOW THAT THE
TAF SITE WILL ACTUALLY BE IMPACTED BY AN ACTUAL TSTM. FURTHER
NORTH...ELEVATED INSTABILITY WILL LEAD TO LATE NIGHT TSTMS ACROSS
THE SANDHILLS...NORTH CENTRAL....AND CENTRAL NEB. HAVE A CB IN AT
KVTN AFTER 06Z. CONFIDENCE IS HIGHER THAT A TSTM MAY ACTUALLY MOVE
OVER THE KVTN TAF SITE...AND TSRA MAY BE ADDED TO THE TAF WITH NEXT
TAF CYCLE.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT/MEDIUM RANGE...SPRINGER
AVIATION/EXTENDED...TAYLORHazardous weather outlook, Jul 18, 2:38 PM MDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT SUN JUL 18 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-192045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT SUN JUL 18 2010 /238 PM MDT SUN JUL 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER TERRAIN OF SOUTHEAST WYOMING THIS AFTERNOON...AND THEN TRACK EAST AND SOUTHEAST ACROSS THE SOUTHERN NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS WILL BE POSSIBLE...WITH DAMAGING WIND AND LARGE HAIL THE MAIN THREATS. OTHER THUNDERSTORMS MAY DEVELOP LATE THIS EVENING ACROSS WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA...SOME OF THESE COULD BE SEVERE...AND CONTAIN LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AS A STATIONARY FRONT TO OUR SOUTH MOVES NORTH MONDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN SEVERE WEATHER THREATS. WITH THE STATIONARY FRONT REMAINING IN THE AREA...AND A FAVORABLE UPPER AIR PATTERN...THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY THROUGH THE COMING WEEK. A WIDESPREAD OUTBREAK OF SEVERE THUNDERSTORMS IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE NEARLY EVERY AFTERNOON AND EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jul 18, 7:53 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 12 S HAY SPRINGS 42.51N 102.69W
07/18/2010 M0.50 INCH SHERIDAN NE PUBLIC
&&
SJACOBSLocal storm report, Jul 18, 7:58 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 11 SSE HAY SPRINGS 42.54N 102.61W
07/18/2010 M1.25 INCH SHERIDAN NE PUBLIC
PUBLIC REPORTED HALF DOLLAR SIZE HAIL AND SLIGHTLY LARGER
COVERING THE GROUND.
&&
SJACOBSLocal storm report, Jul 18, 8:09 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 10 SE HAY SPRINGS 42.58N 102.55W
07/18/2010 E1.00 INCH SHERIDAN NE PUBLIC
&&
SJACOBSLocal storm report, Jul 18, 8:16 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 15 ESE HAY SPRINGS 42.60N 102.42W
07/18/2010 M1.75 INCH SHERIDAN NE PUBLIC
MOST OF THE STONES WERE THE SIZE OF QUARTERS...HOWEVER A
FEW WERE AS LARGE AS GOLFBALLS.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 62 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.